RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Contemporary Mathematics and Its Applications:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Contemporary Mathematics and Its Applications, 2015, Volume 97, paper published in the English version journal (Mi cma412)  

Analysis of spatial economic processes for defining investment policy

M. N. Akhobadze, O. Zumburidze, E. Kurtskalia

Georgian Technical University

Abstract: In this paper, we consider principles of construction of mathematical models of spatial economic systems. By a spatial economic system we mean a region (system) whose constituent districts (subsystems) exchange goods, products, and investments.


English version:
Journal of Mathematical Sciences, 2016, 218:6, 703–708

UDC: 51-77
Language:

Citation: M. N. Akhobadze, O. Zumburidze, E. Kurtskalia, “Analysis of spatial economic processes for defining investment policy”, Journal of Mathematical Sciences, 218:6 (2016), 703–708

Citation in format AMSBIB
\Bibitem{AkhZumKur15}
\by M.~N.~Akhobadze, O.~Zumburidze, E.~Kurtskalia
\paper Analysis of spatial economic processes for defining investment policy
\jour Journal of Mathematical Sciences
\yr 2016
\vol 218
\issue 6
\pages 703--708
\mathnet{http://mi.mathnet.ru/cma412}
\crossref{https://doi.org/10.1007/s10958-016-3052-2}


Linking options:
  • http://mi.mathnet.ru/eng/cma412

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Contemporary Mathematics and Its Applications Contemporary Mathematics and Its Applications
    Number of views:
    This page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021